Provigil Aka Modafinil

I have a question maybe someone has tried it.  If you been on any kind of nootropics stack like anir/pira/oxirac or phar adding provigil is that a good idea? 


 


Should you just try provigil by itself and see how that goes. I been doing a lot of reading about it, and notice provigil help you with memory when doing different kind of task like school. I seen the video of 'Dave' taking provigil and helping for daily tasks. 


 


What are your thought about taking provigil? I'm looking into it for work, and studying. Thinking of starting with 200mg in the morning only. Taking only one dosage a day.


Tagged:

Comments

  • Definately try it by itself first. I have a script for Nuvigil and it is beyond amazing for doing tasks. You will be happily compelled and motivated to work, and next thing you know your paper will be finished and the basement organized. Not a social/mood enhancer like phenibut, etc., but a get 'er done drug. Tell your doctor you work nights. 150 mg good for me at 185-190 lbs. Effects last all day. I've taken 300mg, but really not necessary and you'll be up all night.
  • Thank you very much for the info.I will have to try it without any nootropics and see how it goes for a couple weeks.




  • Definately try it by itself first. I have a script for Nuvigil and it is beyond amazing for doing tasks. You will be happily compelled and motivated to work, and next thing you know your paper will be finished and the basement organized. Not a social/mood enhancer like phenibut, etc., but a get 'er done drug. Tell your doctor you work nights. 150 mg good for me at 185-190 lbs. Effects last all day. I've taken 300mg, but really not necessary and you'll be up all night.




    Off topic - How does picamilon compare to phenibut? 


     


    I want to supplement with the former primarily for it's vasodilatory effects, but wondering as well about social anxiety.

  • Picamilon is GABA combined with Niacin. If you want occasional anti-anxiety, take phenibut. The effects of Picamilon are very subtle compared to phenibut.
  • RE Modafnil, you may want to be a bit cautious and start with a small dose. Also for the first time, consider taking it when you have something to do, but not something super important that absolutely must get done right.


     


    Take extra care if:


    • You are skinny
    • You are sensitive to things like caffeine (not implying they're in the same category, just possible correlation to sensitivity)
    • You are prone to anxiety, fast heart beat, etc..

    Lots of people have had good results with it, but individual reactions can vary.


  • Thank you for the advice. I was planning on taking about 100mg a day ... Splitting the pill in half. I read that you have less chances of getting any side effects this way. Since I been taking pre-works for many years i think my caffeine leave are high so i'm okay with that. I'm looking forward on taking it but like i said for the first 3 weeks i'm planning on taking 100mg a day but taking Sat/Sun off unless I need it or maybe during the week. Don't want my body to get us to it. 


  •  I'd add, as far as cautions, that being on the border as far as Thyroid issues will affect your physiological reaction to Modafinil (and other stimulants such as methylation affecting supplements like SAM-E, excessive doses of Vit B-12, etc), and push you over the edge. What I've seen as far as widely reported side effects to Modafinil, is hair brittleness and hair loss, which I'm hazarding is related to secretion of thyroid hormones. Unfortunately, if you turn out to fall in this category of response, I haven't found anything to counter-act it as of yet; Iron, Vitamin B complex, Zinc, Copper didn't work for me as far as "stabilizing" any thyroid disruptions. I just added iodine (via Kelp) as per Dave's recommendations which seems to have slowed the hair shedding, though admittedly I've cut waaaay back on my Modafinil intake just because of the hair loss problem. I also haven't added Selenium to my regimen yet, which I've read might also help.


     


    Anyway, just some thoughts in the small chance someone else has dealt with this. I can tell you from hours of research that this is as of yet an unsolved problem in all of the posts I've read on it, so if there is a solution it needs to get disseminated to others.


  • Well this weekend I received my order on Sat. Very exited to start taking it. Well on Sat I started with 100mg splitting the pill in half. Took it in the afternoon, and after hour after lunch started to read for a couple hours. Felt good that I didn't feel like falling asleep when reading. 


     


    Sunday I took it in the afternoon 100mg. Went out running around, and read for about 30 mins until i had to leave and watch the super bowl. I notice after having a big meal and watching the game I started to get very sleepy. that was around 6 ... weird then woke up after 1hr. Went home and cooked my meals for the week then went to bed around 11pm. 


     


    Monday, - had my oatmeal, and some eggs and around 7:30 am.. Once I arrived at work around 8 I decided to take the whole pill 200mg. Didn't notice much difference threw the morning. I then went to the gym at lunch time for about 45 mins... work out felt good. Right after my workout came back to work, and notice after I ate my lunch i started to get sleepy for about 30 mins...


     


    Shouldn't the pill keep you awake?   Tonight i have crossfit so I was planning on taking my pre-workout drink then going home to do some studying. I'm wondering how the pre-work drink will effect me. 


     


     


    On a side note i was thinking that maybe next week I would add some kind of nootropics for my memory, and recalling information. I have some major  exams coming up next month was wondering if that's a good idea or not. I taken pir/ani/oxira/pram... so my body know's those guys. 


     


    If you guys ever notice some kind of sleepiness while on modafinil let me know why you think that happen.


Sign In or Register to comment.